# SDR REXA2025082900841

- Difficulty date: June 9, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 24R IS CORRODED BETWEEN BS 333.- 349. BLENDED CORROSION ON STRINGER IAW  SRM 51-21-06-001-001-A01. NO DAMAGE IS ALLOWED TO STRINGER 24R IAW SRM 53-21-03-101-006-A01.  PERFORMED UT THICKNESS ON REWORKED AREAS ON STRINGER IAW NDTM PT 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .048" OR GREATER. COMPLIED WITH STEPS 1-2 CUT & REMOVED STRINGER 24R  IAW SRM 53-00-03-201-001-A01 PG.205.  DRILLED AND LOCATED COMPLETED IAW SRM 53-00-03-201-001-A01, SRM 51-40-11-001-001-A01. COMPLIED WITH STEPS 4-13 SHIM,  REPAIR ANGLE MADE IAW SRM 53-00-03-201-001-A01. COMPLIED WITH REMAINING STEPS OF 14 THRU COMPLETION OF INSTALLING THE STRINGER IAW SRM 53-00-03-201-001-A01.
